# SDR AALA202405297814

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 34,214 hours, 14,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY FLASHLIGHT INOPERATIVE. REPLACED BATTERY PACK FOR FLIGHT ATTANDENT FLASHLIGHT IN THE FIRST CLASS GALLEY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
